# SDR SWAA2022042588590

- Difficulty date: March 27, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L CORRODED FWD OF STA. 370 SPLICE / [01] FOUND CORR. ON STRINGER OUT OF LIMITS; CORRODED THRU; REF. B737-7 SRM 53-00-03-1A-1;[02] REMOVED FASTENERS BETWEEN STA 300 TO STA 326 STR 27L FORM AIRCRAFT SHORING ACCESS REF B737-7 SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] REMOVED STRINGER SECTION FROM STA. 294.4 TO STA 370; STRINGER 27L PER REF. 737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP 4.;[06] PERFORMED DVI INSPECTION OF AREA REMOVED INTERCOSTAL AT STR 27L BETWEEN STA 360-380; NO ADDITIONAL DAMAGES FOUND;[07] LOCATED AND DRILLED NEW STRINGER SECTION FROM STA 294.4 TO STA 370 PER REF 737-700 SRM 51-40-02-0G-0;[08] CORRECTION LOCATED AND DRILLED NEW STRINGER SECTION FROM STA 294.4 TO STA 370 PER REF 737-700 SRM 51-40-05-0G-0;
